# SDR SWAA2025052770755

- Difficulty date: May 13, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 29,814 hours, 14,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232SF HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 232SF WITH AREAS OF PULLED STRANDS WAS REPAIRED IAW SRM 53-00-50-2R-1.
